# SDR CALA2018060531349

- Difficulty date: May 21, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N77019
- Make and model: Boeing 777224
- Aircraft serial: 35547
- Aircraft time: 58,607 hours, 5,222 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Charger
- Part number: D71702030
- Part serial: 33957
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY POWER SUPPLY M33093, BATTERY PACK CAPACITY CHECK FAILED.   THE POWER SUPPLY AND BATTERY PACK WERE REPLACED AND TESTED NORMAL IAW AMM 33-51-06
